Top answers from doctors based on your search:
Disclaimer

Can neurontan cause burning in the feet and legs

A 38-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
Nerve compression: For both parts of the question.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old member asked:
Dr. Joseph Newman
31 years experience Podiatry
It could: If these shoes have thin, flexible soles they may not provide any support or cushioning for the feet. If you stand or walk a lot in them, this could b ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Matthew Wilkin
23 years experience Podiatry
Blood sugar control: Exercise, weight loss, blood sugar control, vitamin b12, topical rubs like bio freeze gel.
A 25-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Burning feet: There may be some unexpected/unexplained nerve damage on your left leg or foot. Please see your doctor about this. If there is a long delay before you ... Read More
A 48-year-old female asked:
Dr. Marybeth Crane
26 years experience Podiatry
Neuropathy vs PVD: This can be caused by neuropathy or by peripheral arterial disease. A vascular exam should be helpful to assess circulation. If normal, then neuropath ... Read More
3
3 thanks
A 21-year-old member asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Finding the cause: Burning in extremities is a sign of sick nerves (neuropathy). Several common causes include diabetes, thyroid disease, b12 (rarely before age 70), hea ... Read More
A 21-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Sympathetic block: can help. Management of SMP may involve a series of sympathetic blocks leading to down- regulation of adrenoreceptors, thereby inducing long-term elim ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Neuropathy?: Wonder if you have a peripheral neuropathy. At your young age diabetes, B12 deficiency and alcohol use are common considerations. You should be evalu ... Read More
A 60-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
The other way around: It may be due to the zantac itself, not to you stopping it, or may be another problem. Zantac may can cause vitamin B 12 deficiency if taken for perio ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month